# SDR QXEA0202045

- Difficulty date: December 2, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 2,449 hours, 1,923 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- FORWARD CARGO SMOKE DETECTOR SCREEN HAS PUNCTURE HOLE.  REMOVED AND REPLACED SMOKE DETECTION SCREEN.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
